MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 6FX60CM DUAL PRO LINE CT-BASIC; PRO-LINE® CT

MEDICAL COMPONENTS, INC. 6FX60CM DUAL PRO LINE CT-BASIC; PRO-LINE® CT
Model Number MR28036201
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Notified by chemotherapy unit that pro-line leaking when flushed but not at connector, at junction where both lumens enter suture device (white lumen).Devices are never sutured, securacath used.
 
Additional Manufacturer Narrative
The 6f pro line was returned for evaluation with approximately 2.5 cm of lumen attached.Visual inspection of the device revealed the extension tubing with the white luer appears to have pulled out of the hub.The device was further evaluated by medcomp engineering.The hub was sectioned and measurements taken of the extension insertion depth.It was noted the tubing was not inserted into the hub to the specified depth.A supplier corrective action request was issued to the contract manufacturer for this event.The contract manufacturer's investigation revealed the root cause was failure to properly place the extension tubing onto the molding rod during the hub molding procedure.As a result, all personnel involved in this process were retrained to the procedure.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6FX60CM DUAL PRO LINE CT-BASIC
Common Device Name
PRO-LINE® CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key22019626
Report Number2518902-2025-00024
Device Sequence Number21193968
Product Code LJS
UDI-Device Identifier00884908034622
UDI-Public(01)00884908034622(17)270117(10)MRBQ850
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMR28036201
Device Catalogue NumberMR28036201
Device Lot NumberMRBQ850
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale